Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What should I switch to?
Jun 22, 2008

Hello, I have been poz since 1999 and started Trizivir in 2005, I just found out it causes facial wasting, I am already on the slim side LOL. What can i switch to that will not mess with my undetectable status, and keep me from facial wasting.

Response from Dr. Pierone

The simplest approach would be a switch to Atripla. This would entail a change from a dated combination to a newer 3 in 1 agent that is dosed once a day and carries a lower risk of lipoatrophy.

Good luck!



Previous
facial wasting or weight gain?
Next
hi Dr. Pierone from old patient

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement